MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER XC; OCCLUSION BALLOON CATHETER, PRODUCT CODE: MJN

MICROVENTION, INC. SCEPTER XC; OCCLUSION BALLOON CATHETER, PRODUCT CODE: MJN
Model Number BC0411XC-ID-700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded and not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instruction for use (ifu) include the warnings: do not exceed the maximum recommended inflation volume as balloon rupture may occur.Excessive pressure higher than 300 psi (2069kpa) may cause leakage or rupture of the balloon catheter working lumen.
 
Event or Problem Description
It was reported that during treatment using a scepter xc balloon, the balloon burst using 70:30 contrast mix upon deployment of a guidewire.No complications or adverse clinical consequence were reported for the patient.

Brand Name
SCEPTER XC
Common Device Name
OCCLUSION BALLOON CATHETER, PRODUCT CODE: MJN
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13170728
Report Number2032493-2022-00002
Device Sequence Number4464964
Product Code MJN
UDI-Device Identifier00842429103418
UDI-Public(01)00842429103418(11)200219(17)230131(10)20021953P
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberBC0411XC-ID-700
Device Lot Number20021953P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown